# SDR IPXA10561196

- Difficulty date: July 7, 2010
- Submitted: July 23, 2010
- Operation: Air carrier
- Aircraft: N416UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23903
- Aircraft time: 23,989 hours, 15,698 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin Panel
- Part number: 148N36114
- Part serial: B75724APF
- Condition: Gouged
- Location: Bs 1854-1870
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C4,  GOUGE ON RT FUSELAGE SKIN BS 1854 TO 1870 BL 229.     REPAIRED IAW ER NR 10-3463.
